Has anyone else experienced this as a side-effect? I have been on these since may this year and since then I cannot lose the weight! The lowest I have been down is 11'2 but it wont go any further. I diet, go to a diet class and exercise several times a week e.g. walking up Bennachie, kick boxing, Kettlebell classes, curves so its not for the want of trying! I am exactly the same weight as when I started on Sertraline but I want to get under that weight. any help would be greatly received.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 7 answers
Posted 9 Jan 2012 • 3 answers
Posted 15 Jan 2016 • 1 answer
Posted 27 Apr 2016 • 12 answers
Posted 1 Apr 2018 • 4 answers